# SDR ASAA2016080517624

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 11,175 hours, 3,633 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUAL FMC FAILURE RT SIDE RESTORED.  ACFT GROUNDED.  PERFORMED FMC SYS BITE PROCEDURE ON RT FMC, OPS CK NORMAL, NO FAULTS FOUND, REF FIM 34-61, TASK 801.
